# SDR 9520599942

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Condition: Broken
- Location: Aft Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT DOOR ESCAPE PATH EXIT SIGN BROKEN.  REPLACED SIGN AND OPERATIONAL CHECK GOOD.
